# SDR UIEA2014072300341

- Difficulty date: July 23, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 11,215 hours, 2,106 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SDR UIEA2014071800338.  LIGHTNING STRIKE AT 12 O'CLOCK POSITION.  EO4853A013 DOCUMENTS & APPROVES THE CAT.  A PERMANENT REPAIR TO THE PSE & FCBS STRUCTURE DAMAGED BY THIS EVENT.  THIS EO DOCUMENTS & APPROVES THE RIVET REPAIRS ACCOMPLISHED WHETHER THEY ARE REPLACEMENT OR HOLE PLUG RIVETS, ACCOMPLISHED IAW PROCEDURES DEFINED IN SRM 53-00-01-2R-9.
